MAUDE Adverse Event Report: Q'APEL MEDICAL INC. ZEBRA; Catheter, percutaneous

Q'APEL MEDICAL INC. ZEBRA; Catheter, percutaneous
Model Number FG 01504-01
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, during a radial access procedure, the physician observed blood escaping from the hub of a zebra catheter during use.The device was removed and replaced with another zebra catheter, allowing the procedure to be completed without further incident.A customer-provided image taken at the time of the event showed the catheter intact in one piece with a localized surface discontinuity (fracture) just distal to the strain relief.The user reported that no resistance or torquing was encountered during use.Evaluation of the returned device showed that the catheter was fractured just distal to the strain relief (1-2 mm), a location that experiences elevated mechanical stress when subjected to tight-radius bending or off-axis loading.No evidence of design or manufacturing nonconformance (e.G., improper lamination, abnormal feed gap, exposed reinforcement, or structural anomaly) was identified.

Brand Name
ZEBRA
Common Device Name
Catheter, percutaneous
Manufacturer (Section D)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer (Section G)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer Contact
michael wilcox
4245 technology drive
fremont, CA 94538
MDR Report Key24076640
Report Number3015614-2026-00001
Device Sequence Number10482802
Product Code DQY
UDI-Device Identifier00857545008219
UDI-Public00857545008219
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K240746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG 01504-01
Device Catalogue NumberAC7087-095-20-S
Device Lot NumberFG250825D-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown